# SDR ASAA2020012201928

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,888 hours, 13,786 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40F4C7
- Condition: Failed
- Location: Wx Radar Antenna
- Part time: 24,708 hours, 7,300 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT'S ND:  WXR FAIL ANNUNCIATED IN WX & WX+T MODES.  FAILURE APPEARS INTERMITTENT.  GROUNDED - YES. REMOVED & REPLACED THE WX RADAR R/T AND ANTENNA DRIVE UNIT IAW AMM 34-43-41 AND AMM 34-43-11, OPS NORMAL IAW AMM 34-43-00.  GND VERIFICATION SUCCESSFUL.
